# SDR RAIA950203

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- Propeller: Rotol R333482F12
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Deice
- Condition: Failed
- Location: Right Engine
- Part time: 7,786 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - 7512 - RT PROPELLER DE-ICE INOPERATIVE.  MAINTENANCE REPLACED RT PROPELLER ASSEMBLY.  DE-ICE SYSTEM CHECK NORMAL.  (X)
